# SDR CALA2024090302367

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 77,232 hours, 31,366 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Blowout Panel
- Part number: D5744358404000A
- Condition: Missing
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT,  RIGHT WING BLOW OUT PANEL 622AB MISSING.
